# SDR KCSA091070

- Difficulty date: July 29, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N748CK
- Make and model: Boeing 747221F
- Aircraft serial: 21744
- Aircraft time: 107,956 hours, 24,162 cycles
- System (JASC): 5200 · Doors
- Part: Web
- Condition: Corroded
- Location: L5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-5 DOOR UPPER HINGE BOX LOWER WEB CORRODED UNDER LEVELING COMPOUND AT BS 2244.
